# SDR ASOA2014062310715

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002D24
- Aircraft serial: 7417
- Aircraft time: 31,957 hours, 28,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 6 EMERGENCY LIGHT INOPERATIVE.  PERFORMED OPS TEST OF EXTERIOR EMERGENGY LIGHTS, REPLACED THE BULBS AS REQUIRED IAW AMM 33-51-00. OPS CHECKED GOOD.
